# SDR AU970269

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Valve
- Part number: 1084
- Condition: Binding
- Location: Hydraulic Pump
- Component: Swrngn, 2781009015
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) POWER PACK INTEGRAL BY-PASS VALVE ASSEMBLY STIFF TO OPERATE DUE TO BINDING O-RING SEAL
